# SDR AU971451

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Damaged
- Location: Lt Ail Outb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AILERON OUTBOARD ATTACHMENT HINGE DAMAGED.
